# SDR CA140328010

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 35,770 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW ADVISED LOSS OF NR 2 HYDRAULIC PRESSURE IN CRUISE TO DESTINATION, ACTIVATING THE RUDDER HYDRAULIC ISOLATION SYS. MAINTENANCE ADVISED THAT THE LOSS OF NR 2 HYDRAULIC PRESSURE WOULD AFFECT NOSE WHEEL STEERING FOR THE LANDING.  CREW REQUESTED EMERGENCY VEHICLES TO BE ON STANDBY FOR THE LANDING AT THE DESTINATION. ACFT LANDED WITHOUT INCIDENT AND WAS TOWED FROM THE RUNWAY.  THE MAINTENANCE STAFF WAS ABLE TO DETERMINE THAT THE NR 2 ENGINE DRIVEN PUMP WAS LEAKING EXTERNALLY, CAUSING THE LOSS OF FLUID AND SUBSEQUENT LOSS OF PRESSURE. THE FAILED PUMP IS S/N MX426592D.
